MAUDE Adverse Event Report: Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass

Berlin Heart GmbH EXCOR®; Ventricular (Assist) Bypass
Model Number P10P-001
Medical Device Problem Code Intravalvular regurgitation (4068)
Health Effect - Clinical Code Hemolysis (1886)
Date of Event 09/09/2026
Type of Reportable Event Malfunction

Brand Name
EXCOR®
Common Device Name
Ventricular (Assist) Bypass
Manufacturer (Section D)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM  12247
Manufacturer (Section G)
Berlin Heart GmbH
wiesenweg 10
berlin, deu 12247
GM   12247
Manufacturer Contact
luis avila
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
+1(281)863-9712
MDR Report Key50938599
Report Number3004582654-2026-00052
Device Sequence Number10734942
Product Code DSQ
UDI-Device Identifier04260090040102
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberP10P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age8 MO
Patient SexFemale
Patient Weight11 LB